Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 354, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 4, 2005, 2:50 AM CDT for Carver County, Minnesota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2005, 2:50 AM CDT (07:50 UTC)
- Expired
- Sep 4, 2005, 3:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Carver County, MN
The radar
The Minneapolis radar (KMPX), 28 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.8 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 2847 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 040750
SVRMPX
MNC019-040845-
/O.NEW.KMPX.SV.W.0354.050904T0750Z-050904T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
250 AM CDT SUN SEP 4 2005
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARVER COUNTY IN EAST CENTRAL MINNESOTA
* UNTIL 345 AM CDT
* AT 246 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 15 MILES
NORTHWEST OF WACONIA...OR ABOUT 17 MILES EAST OF HUTCHINSON...AND
MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WACONIA...
WATERTOWN...
NEW GERMANY...
MAYER...
STAY INDOORS...AND AWAY FROM WINDOWS.
LAT...LON 4498 9401 4489 9401 4477 9388 4485 9377
4497 9377
$$
KAT1 follow-up statement
000
WWUS53 KMPX 040847
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CDT SUN SEP 4 2005
MNC019-040856-
/O.EXP.KMPX.SV.W.0354.000000T0000Z-050904T0845Z/
CARVER MN-
346 AM CDT SUN SEP 4 2005
...THE SEVERE THUNDERSTORM WARNING FOR CARVER COUNTY WILL EXPIRE AT
345 AM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR CARVER
COUNTY HAS WEAKENED TO BELOW SEVERE LEVELS. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE.
PEA SIZED HAIL...VERY HEAVY RAIN...AND DANGEROUS LIGHTNING CAN STILL
BE EXPECTED EAST OF WATERTOWN AND NORTH OF WACONIA.
LAT...LON 4498 9401 4489 9401 4477 9388 4485 9377
4497 9377
$$
KATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:30 AM CDT, 20 minutes earlier.
Area forecast discussion, Sep 4, 2:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 230 AM CDT SUN SEP 4 2005 .DISCUSSION...TODAY THROUGH TUESDAY NIGHT THUNDERSTORMS HAVE BEEN ROLLING SOUTHEASTWARD ACROSS EAST CENTRAL MN AND WEST CENTRAL WISCONSIN. AREA IS JUST ON THE COLD SIDE OF THE 700 MB CAP. 00Z NAM SUGGESTS CAP WILL PROGRESS NORTHEAST TODAY AND SQUELCH ADDITIONAL DEVELOPMENT. AS FOR WHETHER THE 00Z NAM HAS A DECENT HANDLE ON THE NEAR-TERM...HAVE LOOKED AT THE VEERING OF THE LOW LEVEL WIND FIELD ON THE WOOD LAKE PROFILER...WHICH SUPPORTS THE 3 HOURLY 00Z 40KM NAM SOLUTION. SAID VEERING SUPPORTS THE IDEA OF MOVING MUCH WARMER AIR INTO THE SOUTHWESTERN TWO-THIRDS OF THE CWA TODAY. SO PLAN TO GO WITH THE WARMEST OF THE GUIDANCE NUMBERS IN THE TEMPERATURE DEPARTMENT. THE NORTHEASTERN CWA MAY NOT RECEIVE THIS STRONG WARM-UP TODAY...AS THE 00Z WSETA DEPICTS SUBSTANTIAL EASTERLY FLOW THROUGHOUT TODAY IN THAT AREA. ON MONDAY...BOTH THE NAM AND GFS BRING WARM AIR ACROSS THE ENTIRE CWA. WITH A STRONG CAP IN PLACE...AND A WARM NIGHT TONIGHT...WILL GO NEAR OR ABOVE 90 JUST ABOUT EVERYWHERE. 00Z NAM AND GFS DIVERGE ON SURFACE FRONTAL LOCATIONS FOR MONDAY NIGHT INTO TUESDAY NIGHT. HAVE JUST GONE WITH BROADBRUSH POPS OF 40 PERCENT FOR NOW...PLENTY OF TIME TO ADD MORE RESOLUTION LATER. WIDE VARIATION IN HIGHS TUESDAY POSSIBLE DEPENDING ON WHICH MODEL IS RIGHT. USED MOS CONSENSUS AS A STARTING PLACE FOR MAXES ON TUESDAY. LONGER TERM...WEDNESDAY THROUGH SUNDAY HPC LEANING TOWARD 00Z ECMWF SOLUTION WHICH IS MORE AMPLIFIED WITH WESTERN NORTH AMERICAN UPPER TROUGH. WITH NOT ALL OF 00Z ECMWF IN...YET...PLAN ON STICKING WITH EXISTING GRIDS THROUGH SATURDAY. USED MEX GUIDANCE FOR SUNDAY. DAY SHIFT CAN LOOK OVER HPC GRIDDED DATA AFTER 15Z AND MAKE CHANGES AS NEEDED. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...FLOOD WATCH PARTS OF CENTRAL MN UNTIL 11Z SUN. .WI...FLOOD WATCH PARTS OF WEST CENTRAL WI UNTIL 11Z SUN. && RJN
Hazardous weather outlook, Sep 3, 9:42 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 942 PM CDT SAT SEP 3 2005 MNZ041>045-047>070-073>078-082>085-091>093-WIZ023-024-026-041100- ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS- FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-KANDIYOHI- LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON- NICOLLET-PEPIN-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT- SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT-TODD-WASECA- WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 942 PM CDT SAT SEP 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA. .DAY ONE...OVERNIGHT THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINS WILL CONTINUE DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. WIZ014>016-025-027-028-041100- BARRON-CHIPPEWA-DUNN-EAU CLAIRE-POLK-RUSK- 942 PM CDT SAT SEP 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL WISCONSIN. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL CONTINUE DURING THE OVERNIGHT HOURS. SOME THESE STORMS ARE LIKELY TO PRODUCE TORRENTIAL RAINS ALONG WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.
In the hours before
Local storm report, Sep 4, 12:50 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SUNBURG 45.35N 95.24W
09/03/2005 1.75 INCH KANDIYOHI MN LAW ENFORCEMENT
0150 PM HAIL NEW LONDON 45.30N 94.95W
09/03/2005 1.75 INCH KANDIYOHI MN TRAINED SPOTTER
0245 PM FLOOD SAUK CENTRE 45.74N 94.96W
09/03/2005 STEARNS MN LAW ENFORCEMENT
WATER DEPARTMENT REPORTS FLOODING PROBLEMS
0327 PM HAIL PAYNESVILLE 45.38N 94.72W
09/03/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
DIME SIZE HAIL
0330 PM FLASH FLOOD PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
ROAD
0332 PM TSTM WND DMG PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0335 PM HAIL EDEN VALLEY 45.33N 94.55W
09/03/2005 0.75 INCH STEARNS MN AMATEUR RADIO
3/4 INCH HAIL
0410 PM HAIL HOWARD LAKE 45.06N 94.07W
09/03/2005 0.75 INCH WRIGHT MN LAW ENFORCEMENT
MARBLE HAIL
0415 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/03/2005 MCLEOD MN TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON
0435 PM TSTM WND GST GLENCOE 44.77N 94.15W
09/03/2005 52 MPH MCLEOD MN AWOS
60 MPH GUST
0500 PM FUNNEL CLOUD 1 SE JORDAN 44.66N 93.62W
09/03/2005 SCOTT MN LAW ENFORCEMENT
0520 PM TSTM WND DMG 3 W FARIBAULT 44.30N 93.34W
09/03/2005 RICE MN NWS EMPLOYEE
BOATS FLIPPED AND LOST.
0530 PM TSTM WND DMG MORRISTOWN 44.22N 93.44W
09/03/2005 RICE MN AMATEUR RADIO
3 FT DIAMETER TREES DOWN
0535 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
09/03/2005 RICE MN AMATEUR RADIO
DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN
0625 PM FLASH FLOOD HOLDINGFORD 45.73N 94.47W
09/03/2005 STEARNS MN FIRE DEPT/RESCUE
STREET FLOODING
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0655 PM FLASH FLOOD FREEPORT 45.66N 94.69W
09/03/2005 STEARNS MN LAW ENFORCEMENT
STREET FLOODING
0725 PM HAIL ROCKVILLE 45.47N 94.34W
09/03/2005 1.75 INCH STEARNS MN AMATEUR RADIO
0805 PM HAIL HAWICK 45.31N 94.81W
09/03/2005 1.75 INCH KANDIYOHI MN AMATEUR RADIO
0840 PM HAIL EDEN PRAIRIE 44.85N 93.46W
09/03/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZE HAIL
0845 PM TSTM WND DMG 2 W ATWATER 45.14N 94.82W
09/03/2005 KANDIYOHI MN PUBLIC
TREES DOWN ON HOME
0911 PM HAIL CEDAR MILLS 44.95N 94.52W
09/03/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
0915 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/03/2005 HENNEPIN MN AMATEUR RADIO
4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY
0940 PM HAIL 2 W LITCHFIELD 45.12N 94.57W
09/03/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1030 PM HAIL ARLINGTON 44.61N 94.08W
09/03/2005 0.88 INCH SIBLEY MN TRAINED SPOTTER
1032 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN LAW ENFORCEMENT
1116 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN AMATEUR RADIO
1131 PM HAIL 2 NE WATERVILLE 44.24N 93.55W
09/03/2005 0.88 INCH LE SUEUR MN AMATEUR RADIO
1234 AM HAIL GIBBON 44.54N 94.52W
09/04/2005 0.75 INCH SIBLEY MN LAW ENFORCEMENT
HAIL COVERING THE GROUND.
1249 AM HAIL 8 NNE HUTCHINSON 45.00N 94.31W
09/04/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
&&
KATLocal storm report, Sep 4, 1:18 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
118 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 1.00 INCH MCLEOD MN TRAINED SPOTTER
1254 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 2.00 INCH MCLEOD MN TRAINED SPOTTER
0114 AM HAIL 5 SSE DASSEL 45.01N 94.27W
09/04/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
&&
KATLocal storm report, Sep 4, 1:59 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM HAIL MEDINA 45.03N 93.60W
09/04/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
&&
AJZLocal storm report, Sep 4, 2:01 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM HAIL BUFFALO 45.18N 93.87W
09/04/2005 0.75 INCH WRIGHT MN PUBLIC
&&
AJZLocal storm report, Sep 4, 2:03 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SUNBURG 45.35N 95.24W
09/03/2005 1.75 INCH KANDIYOHI MN LAW ENFORCEMENT
0150 PM HAIL NEW LONDON 45.30N 94.95W
09/03/2005 1.75 INCH KANDIYOHI MN TRAINED SPOTTER
0245 PM FLOOD SAUK CENTRE 45.74N 94.96W
09/03/2005 STEARNS MN LAW ENFORCEMENT
WATER DEPARTMENT REPORTS FLOODING PROBLEMS
0327 PM HAIL PAYNESVILLE 45.38N 94.72W
09/03/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
DIME SIZE HAIL
0330 PM FLASH FLOOD PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
ROAD
0332 PM TSTM WND DMG PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0335 PM HAIL EDEN VALLEY 45.33N 94.55W
09/03/2005 0.75 INCH STEARNS MN AMATEUR RADIO
3/4 INCH HAIL
0410 PM HAIL HOWARD LAKE 45.06N 94.07W
09/03/2005 0.75 INCH WRIGHT MN LAW ENFORCEMENT
MARBLE HAIL
0415 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/03/2005 MCLEOD MN TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON
0435 PM TSTM WND GST GLENCOE 44.77N 94.15W
09/03/2005 52 MPH MCLEOD MN AWOS
60 MPH GUST
0500 PM FUNNEL CLOUD 1 SE JORDAN 44.66N 93.62W
09/03/2005 SCOTT MN LAW ENFORCEMENT
0520 PM TSTM WND DMG 3 W FARIBAULT 44.30N 93.34W
09/03/2005 RICE MN NWS EMPLOYEE
BOATS FLIPPED AND LOST.
0530 PM TSTM WND DMG MORRISTOWN 44.22N 93.44W
09/03/2005 RICE MN AMATEUR RADIO
3 FT DIAMETER TREES DOWN
0535 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
09/03/2005 RICE MN AMATEUR RADIO
DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM FLASH FLOOD HOLDINGFORD 45.73N 94.47W
09/03/2005 STEARNS MN FIRE DEPT/RESCUE
STREET FLOODING
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0655 PM FLASH FLOOD FREEPORT 45.66N 94.69W
09/03/2005 STEARNS MN LAW ENFORCEMENT
STREET FLOODING
0725 PM HAIL ROCKVILLE 45.47N 94.34W
09/03/2005 1.75 INCH STEARNS MN AMATEUR RADIO
0805 PM HAIL HAWICK 45.31N 94.81W
09/03/2005 1.75 INCH KANDIYOHI MN AMATEUR RADIO
0840 PM HAIL EDEN PRAIRIE 44.85N 93.46W
09/03/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZE HAIL
0845 PM TSTM WND DMG 2 W ATWATER 45.14N 94.82W
09/03/2005 KANDIYOHI MN PUBLIC
TREES DOWN ON HOME
0911 PM HAIL CEDAR MILLS 44.95N 94.52W
09/03/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
0915 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/03/2005 HENNEPIN MN AMATEUR RADIO
4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY
0940 PM HAIL 2 W LITCHFIELD 45.12N 94.57W
09/03/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1030 PM HAIL ARLINGTON 44.61N 94.08W
09/03/2005 0.88 INCH SIBLEY MN TRAINED SPOTTER
1032 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN LAW ENFORCEMENT
1116 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN AMATEUR RADIO
1131 PM HAIL 2 NE WATERVILLE 44.24N 93.55W
09/03/2005 0.88 INCH LE SUEUR MN AMATEUR RADIO
1234 AM HAIL GIBBON 44.54N 94.52W
09/04/2005 0.75 INCH SIBLEY MN LAW ENFORCEMENT
HAIL COVERING THE GROUND.
1249 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 1.00 INCH MCLEOD MN TRAINED SPOTTER
1254 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 2.00 INCH MCLEOD MN TRAINED SPOTTER
0114 AM HAIL 5 SSE DASSEL 45.01N 94.27W
09/04/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
0138 AM HAIL MEDINA 45.03N 93.60W
09/04/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
0152 AM HAIL BUFFALO 45.18N 93.87W
09/04/2005 0.75 INCH WRIGHT MN PUBLIC
&&
AJZLocal storm report, Sep 4, 2:38 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM HAIL WINSTED 44.97N 94.05W
09/04/2005 0.75 INCH MCLEOD MN TRAINED SPOTTER
&&
KATThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Wright | 54 min |
| Sep 3, 7:59 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 46 min |
| Sep 3, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 67 min |
| Sep 3, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 60 min |
| Sep 3, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 65 min |
| Sep 3, 8:49 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Wright | 56 min |
| Sep 3, 8:56 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 64 min |
| Sep 3, 9:09 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 66 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 63 min |
| Sep 3, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 65 min |
| Sep 3, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 64 min |
| Sep 3, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 55 min |
| Sep 3, 9:55 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 65 min |
| Sep 3, 10:05 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 55 min |
| Sep 3, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Sep 3, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 59 min |
| Sep 3, 10:51 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 54 min |
| Sep 3, 10:58 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 62 min |
| Sep 3, 11:13 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 62 min |
| Sep 3, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 65 min |
| Sep 4, 12:36 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 54 min |
| Sep 4, 1:27 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 63 min |
| Sep 4, 1:32 AM CDT | Flash Flood Warning | MPX | McLeod, Meeker | 3 hr |
| Sep 4, 1:53 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 67 min |
| Sep 4, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 63 min |
| Sep 4, 2:25 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 65 min |
| Sep 4, 2:27 AM CDT | Severe Thunderstorm Warning | MPX | McLeod | 63 min |
| Sep 4, 2:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne, Wright | 63 min |
| Sep 4, 3:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 63 min |
| Sep 4, 4:07 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 53 min |
| Sep 4, 4:11 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 64 min |
| Sep 4, 4:16 AM CDT | Flash Flood Warning | MPX | Anoka, Hennepin | 3 hr |
| Sep 4, 4:21 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 54 min |
| Sep 4, 5:06 AM CDT | Flash Flood Warning | MPX | Carver, Scott | 3 hr |
| Sep 4, 5:10 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 65 min |
| Sep 4, 5:16 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 59 min |
| Sep 4, 5:34 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 56 min |
| Sep 4, 5:54 AM CDT | Flash Flood Warning | MPX | Ramsey | 3 hr |
| Sep 4, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 65 min |
| Sep 4, 6:27 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 63 min |
| Sep 4, 6:53 AM CDT | Flash Flood Warning | MPX | Rice, Steele | 4 hr |
| Sep 4, 6:57 AM CDT | Flash Flood Warning | MPX | Anoka, Hennepin | 2 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.